# SDR SIMA200415411

- Difficulty date: May 19, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N388AE
- Make and model: Saab 340B
- Aircraft serial: 340B388
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 7255150522
- Condition: Damaged
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - AIRCRAFT SUSTAINED HAL DAMAGE THAT NECESSITATED THE REPLACEMENT OF THE RIGHT HORIZ STAB UPPER SKIN.  REMOVED DAMAGED UPPER SKIN.  TRIMMED NEW SKIN AND INSTALLED.  REPAIR DONE IAW SAAB 340 SRM, 72LKS 3079 REV 43, 51-40-21, 22, 25, 40, 51-20-50, 51-40-60 AND SAAB REPAIR STATEMENT 72SDS1514.  (M)
